Separation axioms on function spaces defined on bitopological spaces

Main Article Content

N. E. Muturi
J. M. Khalagai
G. P. Pokhariyal

Abstract

In this paper, we generalize separation axioms to the function space \(p\) − \(C_\omega(Y,Z)\) and study how they relate to separation axioms defined on the spaces \((Z, \delta_i)\) for \(i = 1, 2,\)\( (Z, \delta_1, \delta_2)\), 1 − \(C_\xi(Y,Z)\) and 2 −\(C_\xi(Y,Z)\). We show that the space \(p\) −\(C_\omega(Y,Z)\) is \(pT_◦\), \(pT_1\), \(pT_2\) and pregular, if the spaces \((Z, \delta_1)\) and \((Z, \delta_2)\) are both \(T_◦\), \(T_1\), \(T_2\) and regular respectively. The space \(p\)−\(C_\omega(Y,Z)\) is also shown to be \(pT_◦\), \(pT_1\), \(pT_2\) and pregular, if the space \((Z, \delta_1, \delta_2)\) is \(p\) −\(T_◦\), \(p\) −\(T_1\), \(p\) −\(T_2\) and \(p\)-regular respectively. Finally, the space \(p\) −\(C_\omega(Y,Z)\) is shown to be \(pT_◦\), \(pT_1\), \(pT_2\) and pregular, if and only if the spaces 1 −\(C_\xi(Y,Z)\) and 2 −\(C_\xi(Y,Z)\) are both \(T_0\), \(T_1\), \(T_2\), and only if the spaces 1 −\(C_\xi(Y,Z)\) and 2 −\(C_\xi(Y,Z)\) are both regular respectively.

Article Details

How to Cite
Muturi, N. E., Khalagai, J. M. ., & Pokhariyal, G. P. . (2022). Separation axioms on function spaces defined on bitopological spaces. Journal of Advanced Studies in Topology, 9(2), 113–118. Retrieved from http://m-sciences.com/index.php/jast/article/view/249
Section
Research Articles